# SDR TRAX200800617

- Difficulty date: May 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER RT DRAG ANGLE IS CRACKED.  PERFORMED EDDY CURRENT INSPECTION OF RIGHT V/STAB TO FUSELAGE DRAG ANGLE TO LOCATE END OF CRACK IAW NDTM 51-20-006 END OF CRACK IS MARKED.  CUT AWAY DAMAGE FROM VERTICAL STAB LOWER RT DRAG ANGLE IAW REO 670-55-31-018. PERFORMED EDDY CURRENT INSPECTION OF CUT LINES ON RIGHT VERTICAL STAB TO FUSELAGE DRAG ANGLE IAW REO 670-55-31-018 PER NDTM 51-20-006 NO DEFECTS NOTED.
